Author: TL Horng; CH Teng;

Title: An error minimized pseudospectral penalty direct Poisson solver

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Year: 2012

Volume: 231

Page: 2498 - 2509


Author: M El-Kady;

Title: JACOBI DISCRETE APPROXIMATION FOR SOLVING OPTIMAL CONTROL PROBLEMS

Journal: JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY

Year: 2012

Volume: 49

Page: 99 - 112


Author: ZQ Wang; JX Wu;

Title: GENERALIZED JACOBI RATIONAL SPECTRAL METHODS WITH ESSENTIAL IMPOSITION OF NEUMANN BOUNDARY CONDITIONS IN UNBOUNDED DOMAINS

Journal: DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B

Year: 2012

Volume: 17

Page: 325 - 346


Author: JA Rad; SM Ghaderi; K Parand;

Title: Numerical and Analytical Solution of Gas Flow Through a Micro-Nano Porous Media: A Comparison

Journal: JOURNAL OF COMPUTATIONAL AND THEORETICAL NANOSCIENCE

Year: 2011

Volume: 8

Page: 2033 - 2041


Author: AC Narayan; JS Hesthaven;

Title: A GENERALIZATION OF THE WIENER RATIONAL BASIS FUNCTIONS ON INFINITE INTERVALS: PART I-DERIVATION AND PROPERTIES

Journal: MATHEMATICS OF COMPUTATION

Year: 2011

Volume: 80

Page: 1557 - 1583


Author: F Fakhar-Izadi; M Dehghan;

Title: The spectral methods for parabolic Volterra integro-differential equations

Journal: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS

Year: 2011

Volume: 235

Page: 4032 - 4046


Author: E Siminos; D Benisti; L Gremillet;

Title: Stability of nonlinear Vlasov-Poisson equilibria through spectral deformation and Fourier-Hermite expansion

Journal: PHYSICAL REVIEW E

Year: 2011

Volume: 83


Author: G Sanchez-Arriaga; E Siminos; E Lefebvre;

Title: Relativistic solitary waves modulating long laser pulses in plasmas

Journal: PLASMA PHYSICS AND CONTROLLED FUSION

Year: 2011

Volume: 53


Author: B Bialecki; G Fairweather; A Karageorghis;

Title: Matrix decomposition algorithms for elliptic boundary value problems: a survey

Journal: NUMERICAL ALGORITHMS

Year: 2011

Volume: 56

Page: 253 - 295


Author: K Parand; AR Rezaei; SM Ghaderi;

Title: An approximate solution of the MHD Falkner-Skan flow by Hermite functions pseudospectral method

Journal: COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION

Year: 2011

Volume: 16

Page: 274 - 283


Author: K Parand; AR Rezaei; A Taghavi;

Title: Numerical approximations for population growth model by rational Chebyshev and Hermite functions collocation approach: A comparison

Journal: MATHEMATICAL METHODS IN THE APPLIED SCIENCES

Year: 2010

Volume: 33

Page: 2076 - 2086


Author: K Parand; M Dehghan; AR Rezaei; SM Ghaderi;

Title: An approximation algorithm for the solution of the nonlinear Lane-Emden type equations arising in astrophysics using Hermite functions collocation method

Journal: COMPUTER PHYSICS COMMUNICATIONS

Year: 2010

Volume: 181

Page: 1096 - 1108


Author: J Shen; LL Wang;

Title: SPARSE SPECTRAL APPROXIMATIONS OF HIGH-DIMENSIONAL PROBLEMS BASED ON HYPERBOLIC CROSS

Journal: SIAM JOURNAL ON NUMERICAL ANALYSIS

Year: 2010

Volume: 48

Page: 1087 - 1109


Author: QQ Zhuang; J Shen; CJ Xu;

Title: A Coupled Legendre-Laguerre Spectral-Element Method for the Navier-Stokes Equations in Unbounded Domains

Journal: JOURNAL OF SCIENTIFIC COMPUTING

Year: 2010

Volume: 42

Page: 1 - 22


Author: YP Chen; T Tang;

Title: Spectral methods for weakly singular Volterra integral equations with smooth solutions

Journal: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS

Year: 2009

Volume: 233

Page: 938 - 950


Author: LP He;

Title: Error Estimation of a Class of Stable Spectral Approximation to the Cahn-Hilliard Equation

Journal: JOURNAL OF SCIENTIFIC COMPUTING

Year: 2009

Volume: 41

Page: 461 - 482


Author: F Alharbi;

Title: Comparative analysis of spectral methods in half-bounded domains; implementation of predefined exponential and Laguerre basis sets to study planar dielectric and plasmonic waveguides

Journal: OPTICAL AND QUANTUM ELECTRONICS

Year: 2009

Volume: 41

Page: 751 - 760


Author: ZQ Wang; BY Guo; YN Wu;

Title: PSEUDOSPECTRAL METHOD USING GENERALIZED LAGUERRE FUNCTIONS FOR SINGULAR PROBLEMS ON UNBOUNDED DOMAINS

Journal: DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B

Year: 2009

Volume: 11

Page: 1019 - 1038


Author: D Trif; T Petrila;

Title: A HERMITE SPECTRAL METHOD FOR SOLITONS

Journal: FIXED POINT THEORY

Year: 2009

Volume: 10

Page: 173 - 183